Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 57, No. 3, pp. 273-284 (2000)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Multiple Semiclassical Solutions of The Schrödinger Equation Involving a Critical Sobolev Exponent

J. Chabrowski and Jianfu Yang

Department of Mathematics, The University of Queensland,
St. Lucia 4072, Qld - AUSTRALIA
Department of Mathematics, Nanchang University,
Nanchang, Jiangxi 330047 - P.R. OF CHINA

Abstract: We prove the existence of multiple solutions of the Schrödinger equation involving a critical Sobolev exponent. We use the Lusternik-Schnirelman theory of critical points.

Keywords: Schrödinger equation; Sobolev exponent; critical points.

Classification (MSC2000): 35J65.

Full text of the article:

Electronic version published on: 31 Jan 2003. This page was last modified: 27 Nov 2007.

© 2000 Sociedade Portuguesa de Matemática
© 2000–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition